Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
Completion of Standard Fuzzy Metric Space
Current Issue
Volume 3, 2015
Issue 2 (April)
Pages: 19-25   |   Vol. 3, No. 2, April 2015   |   Follow on         
Paper in PDF Downloads: 20   Since Aug. 28, 2015 Views: 1644   Since Aug. 28, 2015
Authors
[1]
Jehad R. Kider, Department of Applied Science, University of Technology, Baghdad, Iraq.
Abstract
In this paper we recall the definition of standard fuzzy metric spaces then we discuss several properties of this space after some illustrative examples where given. After that we show that the existence of a standard fuzzy metric space which is not completable. Here we prove that every completable standard fuzzy metric space admits a unique [up to F-isometric] completation.
Keywords
Standard Fuzzy Metric Space, F-Bounded Set, Completable Standard Fuzzy Metric Space
Reference
[1]
Ereeg M. A., ʺ metric spaces and fuzzy set theoryʺ, J. Math. Anal. Appl. Vol.69, (1979)205-230.
[2]
George A. and Veeramani P.V., ʺ On some results in fuzzy metric Spacesʺ, Fuzzy Sets and Systems Vol.64,( 1994) 395-399.
[3]
Georg A. and Veeramani P. V, ʺSome theorems in fuzzy metric Spacesʺ, J. Fuzzy Math.Vol. 3,( 1995) 933–940.
[4]
George A. and Veeramani P. V, ʺOn some results of analysis for Fuzzy metric spacesʺ, Fuzzy Sets and Systems Vol.90, (1997)365–368.
[5]
Gregori V. and Romaguera S., ʺ Some properties of fuzzy Metric Spacesʺ, Fuzzy sets Systems, Vol.115, (2000)485-489.
[6]
Gregori V. and Romaguera S, ʺOn completion of fuzzy metric Spacesʺ, Fuzzy sets Systems, Vol.130,(2002) 399–404.
[7]
Gregori V. and Romaguera S, ʺCharacterizing completable fuzzy Metric Spacesʺ, Fuzzy Sets and Systems Vol.144 (3), (2004)411-420.
[8]
Gregori V. Romaguera S. and Sapen A. , ʺUniform continuity in Fuzzy Metric Spacesʺ, Rend. Istit. Mat. Univ. Trieste Vol.32 (2), (2001)81-88.
[9]
Kaleva O. and Seikkala S., ʺ On fuzzy metric spaces, Fuzzy Sets and Systems, Vol.12, (1984)215-229.
[10]
Kramosil I. and Michalek J., ʺ Fuzzy metric and statistical metric Spacesʺ, Kybernetika Vol.11,(1975)326–334.
[11]
Menger K. , ʺStatistical metricsʺ, Proc. Nat. Acad. Sci. Vol.28,(1942)535-537.
[12]
Mihet D. ,ʺ A Banach contraction theorem in fuzzy metric spaceʺ, Fuzzy sets and systems Vol.144(2004),431-439.
[13]
Rodriguez, J. and Romaguera, S. ʺThe Hausdorff Fuzzy metric on compactʺ, Fuzzy Sets and Systems Vol.147,(2004)273-283.
[14]
Sepena, A., ʺ A contribution to study of fuzzy metric spaceʺ, Appl. Gen. Topology Vol.2, (2001)63-76.
[15]
Schweizer, B. and Sklar A., ʺStatistical metric spacesʺ, PaciAc J. Math. Vol.10, (1960)314-334.
[16]
Veeramani P. V., ʺBest approximation in fuzzy metric spacesʺ, J. Fuzzy Math. Vol.9, (2001)75-80.
[17]
Kider J. R. "Compact Standard Fuzzy Metric Space", ijma Vol.5(7),(2014)129-136
[18]
Kreyzig E. "Introductory Functional Analysis With Applications", Wiley (1978) New York
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-, Open Science Publishers - All Rights Reserved